# SDR UALA2011091204922

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ST 1660 FROM BL 0 TO LBL 40.  ACP REPAIR PER SRM 53-00 51, 51-20-01 AND SRM 51-21-10.  REF WO CARD 3175N00163.
